MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; INSTRUMENT ARM DRAPE

INTUITIVE SURGICAL, INC NONE; INSTRUMENT ARM DRAPE
Model Number 430013-15
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the instrument arm drape involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
It was reported that prior to start of da vinci-assisted surgical procedure, the single port instrument arm drape had connection failure because the top magnet was not positioned correctly.The procedure was completed with no reported injury.Isi followed up with the initial reporter and obtained the following additional information: the issue occurred at the very top end of the arm drape, specifically in the area where all three magnets must attach simultaneously for the system to become ¿ready.¿ in this instance, the system failed to reach the "ready" state.The issue was resolved by replacing the original drape with a different one.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The instrument arm drape was analyzed and found to have a workmanship issue due to misalignment of the magnet.The drape was attempted to be installed on the in-house system but could not proceed with the draping process due to the misaligned magnet.Aside from the misalignment, there was no damage found.The inner and outer labyrinths remain intact.The complaint was confirmed by failure analysis.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
INSTRUMENT ARM DRAPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25278791
Report Number2955842-2026-26216
Device Sequence Number9777273
Product Code PUI
UDI-Device Identifier00886874113486
UDI-Public(01)00886874113486(10)3455LA0900
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430013-15
Device Catalogue Number430013
Device Lot Number3455LA0900
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown